# SDR IPXA10560211

- Difficulty date: June 1, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N439UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25470
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY EXIT LIGHT / SIGN ABOVE CREW ENTRY DOOR HAS BULBS BURNED OUT.  RELAMPED. COCKPIT EMERGENCY EXIT LIGHT BULBS IAW MM 33-51-01-2. OPS CHECK GOOD.
